# SDR DALA2023122610614

- Difficulty date: December 26, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 87,087 hours, 28,606 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 -MISC/DE- DUE TO SEVERAL LEFT AIR DATA SYSTEM RELATED FAULTS. CORRECTIVE ACTION: REPLACED LEFT AIR DATA COMPUTER.
